Alert archive / Oregon / Wind Advisories in 2014
Wind Advisory 12, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Mar 6, 2014, 4:19 AM PST for 9 counties in Oregon; Klickitat County, Yakima County, Washington. It took effect at Mar 6, 2014, 5:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2014, 4:19 AM PST (12:19 UTC)
- In effect from
- Mar 6, 2014, 5:00 AM PST
- Expired
- Mar 6, 2014, 7:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Wasco County, OR, Wheeler County, OR, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 144 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 0.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580 WWUS76 KPDT 061219 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 419 AM PST THU MAR 6 2014 ...VERY WINDY CONDITIONS TODAY FOR PORTIONS OF CENTRAL AND NORTH CENTRAL OREGON AS WELL AS SOUTH CENTRAL WASHINGTON... .ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION TODAY AND TONIGHT. TIGHT SURFACE PRESSURE GRADIENTS AND STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE AHEAD OF THIS SYSTEM WILL CREATE FAVORABLE CONDITIONS FOR STRONG WINDS TO OCCUR TODAY THROUGH EARLY THIS EVENING. ORZ508-510-511-062300- /O.NEW.KPDT.WI.Y.0012.140306T1300Z-140307T0300Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL...DUFUR... MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND 419 AM PST THU MAR 6 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING AND THEN DIMINISH BY LATE EVENING. * WINDS: 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT SYSTEMS CAN BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ505-062300- /O.NEW.KPDT.WI.Y.0012.140306T1300Z-140307T0300Z/ JOHN DAY BASIN- INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY 419 AM PST THU MAR 6 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING AND THEN DIMINISH BY LATE EVENING. * WINDS: 25 TO 35 MPH WITH GUSTS TO 50 MPH OVER THE WESTERN PORTION OF THE JOHN DAY BASIN...ESPECIALLY NEAR THE CITY OF MITCHELL. IN THE EASTERN SIDE OF THE JOHN DAY BASIN WINDS WILL BE 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT SYSTEMS CAN BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ027-521-062300- /O.NEW.KPDT.WI.Y.0012.140306T1300Z-140307T0300Z/ YAKIMA VALLEY-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH... YAKIMA...BICKLETON...GOLDENDALE 419 AM PST THU MAR 6 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING AND THEN DIMINISH BY LATE EVENING. * WINDS: 25 TO 35 MPH WITH GUSTS TO 50 MPH. IN THE YAKIMA VALLEY THE WINDS WILL BE STRONGEST IN THE SOUTHWEST PART OF THE VALLEY. * IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT SYSTEMS CAN BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
944 WWUS76 KPDT 062246 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 246 PM PST THU MAR 6 2014 ...WINDY CONDITIONS THROUGH THIS EVENING... .WIND CONDITIONS WILL CONTINUE THROUGH THIS EVENING THEN BEGIN TO DECREASE AFTER SUNSET. ORZ508-510-511-070300- /O.CON.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL...DUFUR... MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND 246 PM PST THU MAR 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE. * WINDS: 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT SYSTEMS CAN BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ505-070300- /O.CON.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/ JOHN DAY BASIN- INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY 246 PM PST THU MAR 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE. * WINDS: 25 TO 30 MPH WITH GUSTS AROUND 45 MPH OVER THE WESTERN PORTION OF THE JOHN DAY BASIN...ESPECIALLY NEAR THE CITY OF MITCHELL. IN THE EASTERN SIDE OF THE JOHN DAY BASIN WINDS WILL BE 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT SYSTEMS CAN BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ027-521-070300- /O.CON.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/ YAKIMA VALLEY-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH... YAKIMA...BICKLETON...GOLDENDALE 246 PM PST THU MAR 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING THEN DECREASE. * WINDS: 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. IN THE YAKIMA VALLEY THE WINDS WILL BE STRONGEST IN THE SOUTHWEST PART OF THE VALLEY EXTENDING EAST TOWARDS GRANDVIEW. * IMPACTS: STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS. LOOSE OBJECTS CAN BE PICKED UP BY THE WINDS AND THROWN LONG DISTANCES. TREES WITH WEAK ROOT SYSTEMS CAN BE BLOWN DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
526 WWUS76 KPDT 070303 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 703 PM PST THU MAR 6 2014 ORZ508-510-511-070415- /O.EXP.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL...DUFUR... MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND 703 PM PST THU MAR 6 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. THE WINDS ACROSS THE SOUTHERN BLUE MOUNTAIN FOOTHILLS...NORTH CENTRAL...AND CENTRAL OREGON HAVE BEEN DECREASING EARLY THIS EVENING. THE WINDS WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE EVENING AS PRESSURE GRADIENTS WEAKEN. THUS THE WIND ADVISORY FOR THESE AREAS HAS BEEN ALLOWED TO EXPIRE. $$ ORZ505-070415- /O.EXP.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/ JOHN DAY BASIN- INCLUDING THE CITIES OF...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY 703 PM PST THU MAR 6 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. THE WINDS ACROSS THE JOHN DAY BASIN HAVE BEEN DECREASING EARLY THIS EVENING. THE WINDS WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE EVENING AS PRESSURE GRADIENTS WEAKEN. THUS THE WIND ADVISORY FOR THE JOHN DAY BASIN HAS BEEN ALLOWED TO EXPIRE. $$ WAZ027-521-070415- /O.EXP.KPDT.WI.Y.0012.000000T0000Z-140307T0300Z/ YAKIMA VALLEY-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH... YAKIMA...BICKLETON...GOLDENDALE 703 PM PST THU MAR 6 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. THE WINDS ACROSS THE YAKIMA VALLEY AND THE SIMCOE HIGHLANDS HAVE BEEN DECREASING EARLY THIS EVENING. THE WINDS WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE EVENING AS PRESSURE GRADIENTS WEAKEN. THUS THE WIND ADVISORY FOR THESE AREAS HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 6, 3:33 AM PST, 46 minutes earlier.
Area forecast discussion, Mar 6, 3:33 AM PST, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 333 AM PST THU MAR 6 2014 UPDATED FOR AVIATION DISCUSSION .SHORT TERM...TODAY THROUGH SATURDAY...THE WEATHER PATTERN STILL REMAINS ACTIVE AS ONE SYSTEM DEPARTS THE AREA THIS MORNING WITH THE NEXT WEATHER SYSTEM MOVING INTO THE CWA AGAIN BY THIS AFTERNOON. IT WILL BRING ANOTHER SURGE OF MOISTURE WITH MORE RAIN. SNOW LEVELS WILL REMAIN HIGH SO SNOW WILL ONLY FALL OVER THE HIGHEST PEAKS. THE RECENT RAINS COMBINED WITH THIS NEXT PERIOD OF RAIN AND CONTINUED MOUNTAIN SNOW MELT WILL TO LEAD TO ADDITIONAL RISING RIVERS AND STREAMS THROUGH FRIDAY MORNING. EXPECT UP TO 1 TO 1.5 INCHES OF RAIN ALONG THE CASCADE EAST SLOPES WITH UP TO A FEW TENTHS OF AN INCH IN THE LOWER ELEVATIONS THROUGH TONIGHT. THE BLUES MAY SEE UP TO A HALF INCH OF ADDITIONAL RAINFALL. THESE RAINFALL AMOUNTS MAY BE ENOUGH TO PUSH MORE RIVERS AND STREAMS UP TO THEIR BANKFULL LEVELS. THUS THE MAIN CONCERN DURING THIS PART OF THE SHORT TERM CONTINUES TO BE POSSIBLE FLOODING OF SMALL STREAMS AND CREAKS. SO FAR THERE HASN'T BEEN ANY FLOODING REPORTED BUT SEVERAL STREAMS ARE RISING TO NEAR OR JUST OVER BANKFULL. AN AREAL FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TONIGHT INTO FRIDAY MORNING. THERE IS ALSO A RIVER STATEMENT THAT WAS ISSUED FOR THE RIVERS THAT HAVE OR ARE EXPECTED TO RISE TO THEIR BANKFULL LEVELS. THIS NEXT WEATHER SYSTEM WILL EXIT THE REGION BY FRIDAY MORNING WITH A RIDGE OF HIGH PRESSURE BUILDING INTO THE PACIFIC NORTHWEST BY FRIDAY AFTERNOON WHICH WILL CONTINUE INTO SATURDAY. THIS WILL BRING A BREAK IN THE WEATHER WITH SOME DRIER CONDITIONS THAT WILL CONTINUE INTO SATURDAY. TEMPERATURES WILL CONTINUE TO BE QUITE MILD THROUGH THE SHORT TERM WITH HIGHS IN THE UPPER 50S TO LOWER 60S IN THE LOWER ELEVATIONS AND MID 40S TO MID 50S OVER THE MOUNTAIN PASSES. IT WILL BE BREEZY TO WINDY IN MANY AREAS TODAY AND TONIGHT AND THEN WINDS ARE EXPECTED TO DIMINISH ON FRIDAY AS THE UPPER RIDGE BUILDS INTO THE REGION. 88 .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY NIGHT...MODELS ARE IN PRETTY GOOD AGREEMENT FOR THE WEEKEND...WITH A FRONTAL SYSTEM MOVING ACROSS THE AREA SATURDAY NIGHT THROUGH MOST OF THE DAY SUNDAY. QPF AMOUNTS ALONG THE MOUNTAINS CONTINUE TO RANGE FROM A HALF AN INCH TO AN INCH OVER THE BLUE MOUNTAINS...AND HIGHER AMOUNTS ALONG THE EAST SLOPES OF THE CASCADE CREST. LOWER ELEVATIONS LOOK TO PICK UP AROUND A QUARTER OF AN INCH AS WELL. MOST OF THE FORECAST AREA WILL BE UNDER LIGHT TO MODERATE PRECIPITATION BY SUNRISE ON SUNDAY...WITH LINGERING SHOWERS ALONG NORTHEAST OREGON THROUGH MONDAY MORNING. COOLER AIR WILL SETTLE IN BEHIND THE FRONTAL SYSTEM MONDAY ONWARD. OVERALL MODELS ARE TRYING TO BUILD A RIDGE OF HIGH PRESSURE IN BEHIND SUNDAY NIGHTS FRONT...BUT THERE ARE SOME DISCREPANCIES BETWEEN THE MODELS. ONE MODEL BRINGS IN A QUICK SHORTWAVE ON MONDAY NIGHT INTO TUESDAY...WITH SOME LIGHT SNOW SHOWERS ALONG THE WASHINGTON CASCADES...AND THE BLUE MOUNTAINS...WHILE THE OTHER MODEL HOLDS ON TO A DRY RIDGE OF HIGH PRESSURE. AFTER THE SHORTWAVE PUSHES OUT FROM THE PREVIOUS MENTIONED MODEL...IT THEN TRANSITIONS TO A DRY RIDGE OF HIGH PRESSURE. OVERALL...SEEMS THAT THERE IS A FAVORABLE CHANCE THAT MOSTLY DRY CONDITIONS WITH MILD TEMPERATURES WILL CONTINUE ACROSS THE PACIFIC NORTHWEST EARLY TO MID NEXT WEEK. WEBER && .AVIATION...12Z TAFS...SCATTERED SHOWERS WILL BE POSSIBLE THROUGH THE DAY. WINDS AT KRDM, KBDN, KPSC, KALW AND KPDT WILL BE BREEZY TO WINDY THROUGH MUCH OF THIS PERIOD. BREEZY WINDS WILL EVENTUALLY ARRIVE AT KDLS AND KYKM. SOME OF THESE WINDS WILL TAPPER OFF AFTER SUNSET TONIGHT...WHILE OTHER SITES WILL REMAIN BREEZY TO WINDY. WEBER && .PRELIMINARY POINT TEMPS/POPS... PDT 57 40 57 35 / 50 30 10 10 ALW 59 42 57 39 / 50 40 10 10 PSC 61 40 61 37 / 50 30 10 0 YKM 58 34 58 33 / 60 30 10 0 HRI 61 41 61 36 / 50 30 10 0 ELN 56 34 55 34 / 60 30 10 10 RDM 57 32 57 29 / 50 30 10 0 LGD 55 36 53 33 / 70 40 20 10 GCD 54 34 54 33 / 60 40 10 10 DLS 58 39 59 37 / 70 30 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...FLOOD WATCH THROUGH FRIDAY MORNING ORZ049-050-502-503-505>508. WA...FLOOD WATCH THROUGH FRIDAY MORNING WAZ026-027-029-030-520-521. && THREAT INDEX TODAY : YELLOW FRIDAY : GREEN SATURDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 88/89/89
Hazardous weather outlook, Mar 5, 9:27 PM PST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 927 PM PST WED MAR 5 2014 WAZ026-520-070530- KITTITAS VALLEY-EAST SLOPES OF THE WASHINGTON CASCADES- 927 PM PST WED MAR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON. .DAY ONE...TONIGHT RAIN IS EXPECTED TONIGHT. THIS COMBINED WITH WARM TEMPERATURES RESULTING IN SNOW MELT WILL CAUSE RIVERS AND STREAMS TO RISE. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 6 PM PST THURSDAY FOR KITTITAS COUNTY. FOR DETAILS REGARDING THE URBAN AND SMALL STREAM ADVISORY, PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFLSPDT. A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING FOR YAKIMA AND KLICKITAT COUNTIES. FOR DETAILS REGARDING THE FLOOD WATCH, PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFFAPDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL RAIN IS EXPECTED ON THURSDAY. THIS COMBINED WITH CONTINUED WARM TEMPERATURES AND ADDITIONAL SNOW MELT WILL CAUSE RIVERS AND STREAMS TO RISE FURTHER OVER THE NEXT SEVERAL DAYS. THE FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. FOR DETAILS REGARDING THE FLOOD WATCH, PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFFAPDT. ORZ049-050-502-503-505>508-WAZ027-029-030-521-070530- GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-YAKIMA VALLEY- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- 927 PM PST WED MAR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTHEAST OREGON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT RAIN IS EXPECTED TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION. THIS COMBINED WITH WARM TEMPERATURES RESULTING IN SNOW MELT WILL CAUSE RIVERS AND STREAMS TO RISE. A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. FOR DETAILS REGARDING THE FLOOD WATCH, PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFFAPDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL RAIN IS EXPECTED ON THURSDAY. THIS COMBINED WITH CONTINUED WARM TEMPERATURES AND ADDITIONAL SNOW MELT WILL CAUSE RIVERS AND STREAMS TO RISE FURTHER OVER THE NEXT SEVERAL DAYS. THE FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. FOR DETAILS REGARDING THE FLOOD WATCH, PLEASE REFER TO NWS HAZARD PRODUCT ID PDXFFAPDT. ORZ509-511-070530- EAST SLOPES OF THE OREGON CASCADES-CENTRAL OREGON- 927 PM PST WED MAR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON. .DAY ONE...TONIGHT A COLD FRONT WILL BRING ADDITIONAL RAIN TONIGHT IN CENTRAL OREGON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UNSETTLED WEATHER WILL CONTINUE ON THURSDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS THE REGION. THIS WILL RESULT IN MORE RAIN. A BREAK IN THE WEATHER IS EXPECTED ON FRIDAY INTO SATURDAY BEFORE THE ANOTHER WEATHER SYSTEM MOVES INTO THE REGION SATURDAY NIGHT AND SUNDAY. A DRIER WEATHER PATTERN IS THEN EXPECTED TO DEVELOP BEGINNING MONDAY.
In the hours before
Local storm report, Mar 5, 11:07 PM PST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1107 PM PST WED MAR 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 2 N MEACHAM 45.53N 118.42W
03/05/2014 M1.02 INCH UMATILLA OR TRAINED SPOTTER
MEASURED 1.02 INCHES OF RAINFALL SINCE 6 AM TODAY.
&&
POLANThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 10:35 AM PST | River Flood Watch | PDT | Umatilla, Union, Wallowa | 12 hr |
| Mar 6, 10:35 AM PST | River Flood Watch | PDT | Umatilla | 12 hr |
| Mar 5, 6:15 PM PST | Areal Flood Advisory | PDT | Kittitas | 36 hr |
| Mar 6, 4:44 AM PST | River Flood Warning | PDT | Klickitat | 19 hr |
Nearby
Wind Advisories in Oregon, 2014Wind Advisories in Washington, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.